# SDR AALA202407020017

- Difficulty date: July 2, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 25,828 hours, 10,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING BUILT IN TEST EQUIPMENT TEST OF THE EMERGENCY POWER SUPPLY UNIT FOR L2 SLIDE REPLACEMENT FOUND 11WL EMERGENCY POWER SUPPLY UNIT BATTERY FAULTED. REPLACED 11WL EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38.
